TY - JOUR T1 - Local Solvability for a Class of Nonhomogeneous Left Invariant Differential Operators on HR \bigotimes Rk JO - Journal of Partial Differential Equations VL - 2 SP - 16 EP - 26 PY - 1990 DA - 1990/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5795.html KW - Local solvability KW - nilpotent Lie group KW - nonhomogeneous left invariant differential operator AB - In this paper we discuss tbe local solvability of the following nonhomogeneous left invariant differential operators on the nilpotent Lie group H_n⊗R^K: P(X, Y, T, Z) = Σ_{|α+β|+ζ+|y|≤m|α+β|+2l=a}a_{αβly}X^αY^βT^lZ^y where X_j, Y_j (j = 1, 2, …, n), T, Z_j(j = l, 2, …, K) are bases of left invariant vector fields on H_n⊗R^K and a_{αβly} are complex constants.